Following a Rhinoplasty operation in August 1997, I have been left with severe pain in my head and neck ever since. I suffer excruciating relentless headaches 24/7 in the frontal/vertex/temporal/occipital areas. HAVING UNDERGONE THE NOSE OPERATION TO CORRECT A DEVIATED NASAL SEPTUM, UNFORTUNATELY FOLLOWING A CT SCAN IT HAS STILL BEEN SHOWN TO BE MARKEDLY DEVIATED TO THE RIGHT. The scan also showed the lining and turbinates of my nose to be continually swollen. I have suffered chronic sinusitus for 10 years. However, the major problem is this:- There is persistent violent compressive pulling soreness within my skull. It hurts to do any physical activity whatsoever, and it also hurts when i lay in bed at night. In fact the pressure in my head together with the headaches immediately get violently severe as soon as i lay on a pillow no matter which side i lay on. The extreme soreness in my facial area ie. cheeks nose forehead is so severe 24/7 that it is also causing severe pain and pressure on the top ie.vertex and back of my head, which is constant, relentless and continuous 24 hours a day with no relief or abatement whatsoever. The pressure and aching emanate deep into the face and seem to be causing the crushing sensation on top of the head, and also the back area. This pain never relents, is continually excruciating, and is severely restricting my quality of life. I SAW THE ENT recently who said 1. Deviated nasal septum 2. persistent nasal inflammation , referred me to neurologist suggesting Neuralgia was pain source. But pressure in head is intolerable, beyond this. Help?
First of all, keep in mind that I am unable to diagnose you because I am unable to examine you, this forum is for educational purposes. The symptoms you describe are very atypical, but it sounds that you are in a lot of pain. Some headaches such as migraines can become so severe that they occur all of the time (so called "Status Migrainosis"). These type of headaches generally require IV medications including DHE (Dihydroergotamine), Depakote, Magnesium, Benadryl and Kytril to stop these headaches. It is hard to explain your pain by a headache syndrome alone (for example the only way to have 24/7 pain for 5 years is not to sleep for 5 years). This type of history is often obtained when someone has severe pain that is then amplified by depression. Depression makes pain much worse and the headaches WILL NOT get better until the depression is treated (even if you dont "feel depressed").
Your nasal inflammation may be triggering headaches, but also may be unrelated.
I would recommend that you see a neurologist that specializes in headache and has an IV infusion suite available. You will likely need 3-5 days of intensive IV medications (DHE protocol) to break the cycle of your headaches. I would also start anti-depression medication to help with any possible amplification of your pain (Effexor or Lexapro would be a good choice). I hope this has been helpful.
I've been taking male enhancement pills for about 2 months that had ginkgo and other herbs, and i smoked marijuana during that second month, and after a couple days my right eye lid drooped and my right eye looked misaligned with my left eye ever since. i went to an ophtamologist twice and he said it was fine, but to me my right eye still looks a little inward. Is it possible that the drug and marijuana caused my eye to screw up?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.